Is Severe Cold & Flu, Power Fast Fizz, Effervescent T Wheat Free?
Yes! We believe this product is Wheat free as there are no Wheat ingredients listed on the label.

Ingredients
Acetaminophen 250 mg, Chlorpheniramine maleate 2 mg, Dextromethorphan hydrobromide 10 mg, Phenylephrine hydrochloride 5 mg.
Explore other diets
Often paired with Wheat Free
Similar Products
Vicks NyQuil Cold and Flu Medicine, 12 fl oz, Cherry Flavor, Relieves Nighttime Cough, Sore Throat, Fever, Runny Nose
Vicks DayQuil SEVERE Honey Cold And Flu Medicine
Vicks DayQuil Cold and Flu Medicine, 24 LiquiCaps, Daytime, Non-Drowsy Relief for Cough, Sore Throat, Fever, Congestion
Vicks NyQuil Max Strength Severe Berry Flavor Cold & Flu 12 oz
Mucinex® Fast-Max™ Maximum Strength Severe Congestion & Cough 6 fl. oz. Bottle
Where to buy
Severe Cold & Flu, Power Fast Fizz, Effervescent T is available at 2 retailers
VitacostHarris Teeter
About this product
Unknown · Powder
Flavor
Neutral
Texture
Granule
Commonly used for
Drinking


